|
This article is cited in 5 scientific papers (total in 5 papers)
On best convergence
A. I. Rubinshtein Moscow State Forest University
Abstract:
Best convergence with respect to the Lp-norm is studied for series in various complete orthonormal systems of functions.
Received: 14.12.1999 and 10.07.2000
Citation:
A. I. Rubinshtein, “On best convergence”, Sb. Math., 192:2 (2001), 277–297
Linking options:
https://www.mathnet.ru/eng/sm546https://doi.org/10.1070/sm2001v192n02ABEH000546 https://www.mathnet.ru/eng/sm/v192/i2/p119
5
CITATIONS
5
Total citations
0
Recent citations
1.52
Field Citation Ratio
n/a
Relative Citation Ratio
|
Statistics & downloads: |
Abstract page: | 462 | Russian version PDF: | 218 | English version PDF: | 20 | References: | 63 | First page: | 1 |
|